Arkiv för Matematik

  • Ark. Mat.
  • Volume 13, Number 1-2 (1975), 161-207.

Subelliptic estimates and function spaces on nilpotent Lie groups

G. B. Folland

Full-text: Open access

Note

Research partially supported by National Science Foundation Grant GP-38220.

Article information

Source
Ark. Mat., Volume 13, Number 1-2 (1975), 161-207.

Dates
Received: 26 September 1974
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896426

Digital Object Identifier
doi:10.1007/BF02386204

Mathematical Reviews number (MathSciNet)
MR494315

Zentralblatt MATH identifier
0312.35026

Rights
1975 © Institut Mittag-Leffler

Citation

Folland, G. B. Subelliptic estimates and function spaces on nilpotent Lie groups. Ark. Mat. 13 (1975), no. 1-2, 161--207. doi:10.1007/BF02386204. https://projecteuclid.org/euclid.afm/1485896426


Export citation

References

  • Bony, J. M., Principe du maximum, inégalité de Harnack, et unicité du probléme de Cauchy pour les operateurs elliptiques dégénérés Ann. Inst. Fourier Grenoble, 19 (1) (1969), 277–304.
  • Calderón, A. P., Lebesgue spaces of differentiable functions and distributions, Proc. Symp. Pure Math., 4 (1961), 33–49.
  • Coifman, R. and Weiss, G.Analyse harmonique non-commutative sur certains espaces homogènes, Lecture notes #242, Springer-Verlag, Berlin, (1971).
  • Dyer, J. L. A nilpotent Lie algebra with nilpotent automorphism group, Bull. Amer. Math. Soc., 76 (1970), 52–56.
  • Folland, G. B. and Kohn, J. J.The Neumann problem for the Cauchy-Riemann complex, Ann. of Math. Studies #75, Princeton University Press, Princeton, (1972).
  • Folland, G. B. and Stein, E. M. Parametrices and estimates for the 206-1 complex on strongly pseudoconvex boundaries. Bull. Amer. Math. Soc., 80 (1974), 253–258.
  • Folland, G. B. and Stein, E. M. Estimates for the 206-2 complex and analysis on the Heisenberg group, Comm. Pure Appl. Math., 27 (1974), 429–522.
  • Guillemin, V. and Sternberg, S. Subelliptic estimates for complexes, Proc. Nat. Acad. Sci. U.S.A., 67 (1970), 271–274.
  • Hochschild, G.The structure of Lie groups, Holden-Day, San Francisco, (1965).
  • Hörmander, L. Hypoelliptic second-order differential equations, Acta Math., 119 (1967), 147–171.
  • Hunt, G. A. Semigroups of measures on Lie groups, Trans. Amer. Math. Soc., 81 (1956), 264–293.
  • Jørgensen, P. Representations of differential operators on a Lie group, to appear.
  • Knapp, A. W. and Stein, E. M. Intertwining operators for semi-simple groups, Ann. of Math., 93 (1971), 489–578.
  • Kohn, J. J. and Nirenberg, L. Non-coercive boundary value problems, Comm. Pure Appl. Math., 18 (1965), 443–492.
  • Komatsu, H. Fractional powers of operators, Pac. J. Math., 19 (1966), 285–346.
  • Komatsu, H. Fractional powers of operators, II: Interpolation spaces, Pac. J. Math., 21 (1967), 89–111.
  • Komatsu, H. Fractional powers of operators, III: Negative powers, J. Math. Soc. Japan, 21 (1969), 205–220.
  • Komatsu, H. Fractional powers of operators, IV: Potential operators, J. Math. Soc. Japan, 21 (1969), 221–228.
  • Komatsu, H. Fractional powers of operators, V: Dual operators, J. Fac. Sci. Univ. Tokyo, Sec. IA, 17 (1970), 373–396.
  • Komatsu, H. Fractional powers of operators, VI: Interpolation of nonnegative operators and imbedding theorems, J. Fac. Sci. Univ. Tokyo, Sec. IA, 19 (1972), 1–62.
  • Korányi, A. and Vági, S. Singular integrals in homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa, 25 (1971), 575–648.
  • Oleįnik, O. A. and Radkevič, E. V.Second order equations with nonnegative characteristics form, Amer. Math. Soc., Providence, (1973).
  • Schwartz, L.Théorie des distributions, Hermann, Paris, (1966).
  • Stein, E. M.Topics in harmonic analysis, Ann. of Math. Studies #63, Princeton University Press, Princeton, (1970).
  • Stein, E. M.Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, (1970).
  • Stein, E. M. Some problems in harmonic analysis suggested by symmetric spaces and semi-simple groups, Proc. Internat. Congress Math. Nice (1970), vol. I, 173–189.
  • Stein, E. M. Singular integrals and estimates for the Cauchy-Riemann equations, Bull. Amer. Math. Soc., 79 (1973), 440–445.
  • Stein, E. M. and Weiss, G.Introduction to Fourier analysis on Euclidean spaces, Princeton University Press, Princeton, (1971).
  • Trèves, F.Topological vector spaces, distributions, and kernels, Academic Press, New York, (1967).
  • Yosida, K.Functional analysis, 3rd ed.. Springer-Verlag, New York, (1971).
  • Zygmund, A.Trigonometric series, vol. II, Cambridge University Press, Cambridge, (1959).